Alert archive / Idaho / Wind Advisories in 2012
Wind Advisory 26, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Jun 16, 2012, 1:29 PM MDT. It took effect at Jun 17, 2012, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2012, 1:29 PM MDT (19:29 UTC)
- In effect from
- Jun 17, 2012, 12:00 PM MDT
- Expired
- Jun 17, 2012, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
851 WWUS75 KPIH 161929 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 129 PM MDT SAT JUN 16 2012 IDZ021-171200- /O.CAN.KPIH.LW.Y.0010.120617T1800Z-120618T0300Z/ /O.NEW.KPIH.WI.Y.0026.120617T1800Z-120618T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT 129 PM MDT SAT JUN 16 2012 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT SUNDAY... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. * TIMING...SUNDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...AMERICAN FALLS...AND THE FORT HALL RESERVATION. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. ROUGH WATERS ARE LIKELY ON AMERICAN FALLS RESERVOIR AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-019-020-023-032-171200- /O.NEW.KPIH.WI.Y.0026.120617T1800Z-120618T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-CARIBOU HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ST. ANTHONY... IDAHO FALLS...REXBURG...RIGBY...ARCO...MACKAY 129 PM MDT SAT JUN 16 2012 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. * TIMING...SUNDAY FROM NOON TO 9PM. * WINDS...WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...DRIGGS...ST. ANTHONY...DUBOIS...THE INL COMPLEX...CRATERS OF THE MOON...ARCO...MACKAY...HOWE AND CLYDE. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
361 WWUS75 KPIH 171012 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 412 AM MDT SUN JUN 17 2012 IDZ017-023-171115- /O.CAN.KPIH.WI.Y.0026.120617T1800Z-120618T0300Z/ EASTERN MAGIC VALLEY-CARIBOU HIGHLANDS- 412 AM MDT SUN JUN 17 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. AREAL COVERAGE ACROSS THE MAGIC VALLEY AND EASTERN HIGHLANDS WAS NOT SIGNIFICANT ENOUGH TO WARRANT A HIGHLIGHT AND THUS THE ADVISORY WAS REMOVED FROM THESE AREAS. $$ IDZ020-021-171815- /O.NEW.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ /O.CON.KPIH.WI.Y.0026.120617T1800Z-120618T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 412 AM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...TODAY FROM NOON TO 9 PM MDT AND MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...AMERICAN FALLS... AND THE FORT HALL RESERVATION. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. ROUGH WATERS ARE LIKELY ON AMERICAN FALLS RESERVOIR AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ IDZ019-032-171815- /O.CON.KPIH.WI.Y.0026.120617T1800Z-120618T0300Z/ UPPER SNAKE HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ST. ANTHONY...ARCO... MACKAY 412 AM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...TODAY FROM NOON TO 9PM. * WINDS...WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...DRIGGS...ST. ANTHONY...DUBOIS...THE INL COMPLEX...CRATERS OF THE MOON... ARCO...MACKAY...HOWE AND CLYDE. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
482 WWUS75 KPIH 171014 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 414 AM MDT SUN JUN 17 2012 IDZ020-021-172045- /O.CON.KPIH.WI.Y.0026.120617T1800Z-120618T0300Z/ /O.CON.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 414 AM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...TODAY FROM NOON TO 9 PM MDT AND MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...AMERICAN FALLS... AND THE FORT HALL RESERVATION. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. ROUGH WATERS ARE LIKELY ON AMERICAN FALLS RESERVOIR AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ IDZ019-032-172045- /O.CON.KPIH.WI.Y.0026.120617T1800Z-120618T0300Z/ UPPER SNAKE HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ST. ANTHONY...ARCO... MACKAY 414 AM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * TIMING...TODAY FROM NOON TO 9PM. * WINDS...WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...DRIGGS...ST. ANTHONY...DUBOIS...THE INL COMPLEX...CRATERS OF THE MOON... ARCO...MACKAY...HOWE AND CLYDE. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
021 WWUS75 KPIH 172005 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 205 PM MDT SUN JUN 17 2012 IDZ019-032-181100- /O.EXA.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ /O.CON.KPIH.WI.Y.0026.000000T0000Z-120618T0300Z/ UPPER SNAKE HIGHLANDS-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK... ST. ANTHONY...ARCO...MACKAY 205 PM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. THE WIND ADVISORY FOR TODAY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...TODAY FROM NOON TO 9 PM MDT AND MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. THE STRONGEST WINDS WILL BE MONDAY AFTERNOON AND EVENING. * LOCATIONS INCLUDE...ST. ANTHONY...DRIGGS...DUBOIS...ISLAND PARK...ARCO...MACKAY...HOWE AND CLYDE. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ IDZ017-181100- /O.EXA.KPIH.WI.Y.0026.000000T0000Z-120618T0300Z/ /O.EXA.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 205 PM MDT SUN JUN 17 2012 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. ANOTHER WIND ADVISORY HAS ALSO BEEN ISSUED FROM NOON TO 9 PM MDT MONDAY. * TIMING...TODAY FROM NOON TO 9 PM MDT AND MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...CAREY AND RICHFIELD. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ IDZ022-023-181100- /O.EXA.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 205 PM MDT SUN JUN 17 2012 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...TODAY FROM NOON TO 9 PM MDT AND MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...OAKLEY...ROCKLAND...INKOM...MCCAMMON...AND SWAN VALLEY. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ IDZ020-021-181100- /O.CON.KPIH.WI.Y.0026.000000T0000Z-120618T0300Z/ /O.CON.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY... POCATELLO...BLACKFOOT 205 PM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...TODAY FROM NOON TO 9 PM MDT AND MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. SOME GUSTS TO AROUND 55 MPH ARE LIKELY. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...AMERICAN FALLS...THE FORT HALL RESERVATION....IDAHO FALLS...REXBURG...RIGBY...THE INL COMPLEX AND CRATERS OF THE MOON. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. ROUGH WATERS ARE LIKELY ON AMERICAN FALLS RESERVOIR AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
946 WWUS75 KPIH 172216 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 416 PM MDT SUN JUN 17 2012 IDZ020-180630- /O.UPG.KPIH.WI.Y.0026.000000T0000Z-120618T0300Z/ /O.NEW.KPIH.HW.W.0004.120617T2216Z-120618T0200Z/ /O.CON.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 416 PM MDT SUN JUN 17 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...HIGH WINDS UNTIL 8 PM SUNDAY EVENING. WINDS REDEVELOP MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY... THE INL COMPLEX AND CRATERS OF THE MOON. * IMPACTS...VERY STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES ON HIGHWAYS 20 AND 93 BETWEEN ARCO AND CRATERS OF THE MOON NATIONAL MONUMENT. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ017-019-021-032-180630- /O.CON.KPIH.WI.Y.0026.000000T0000Z-120618T0300Z/ /O.CON.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- LOWER SNAKE RIVER PLAIN-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...POCATELLO... BLACKFOOT...ARCO...CHALLIS...MACKAY 416 PM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...TODAY UNTIL 9 PM MDT AND MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. SOME GUSTS TO AROUND 55 MPH ARE LIKELY. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...AMERICAN FALLS... THE FORT HALL RESERVATION....IDAHO FALLS...REXBURG...RIGBY... THE INL COMPLEX AND CRATERS OF THE MOON. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. ROUGH WATERS ARE LIKELY ON AMERICAN FALLS RESERVOIR AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ IDZ022-023-180630- /O.CON.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 416 PM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...TODAY UNTIL 9 PM MDT AND MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...OAKLEY...ROCKLAND...INKOM...MCCAMMON...AND SWAN VALLEY. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
037 WWUS75 KPIH 180205 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 805 PM MDT SUN JUN 17 2012 IDZ020-181015- /O.CAN.KPIH.HW.W.0004.000000T0000Z-120618T0200Z/ /O.EXA.KPIH.WI.Y.0026.000000T0000Z-120618T0300Z/ /O.CON.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 805 PM MDT SUN JUN 17 2012 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...STRONG WINDS UNTIL 9 PM SUNDAY EVENING. WINDS REDEVELOP MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. * LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...RIGBY... THE INL COMPLEX AND CRATERS OF THE MOON. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES ON HIGHWAYS 20 AND 93 BETWEEN ARCO AND CRATERS OF THE MOON NATIONAL MONUMENT. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-019-021-032-181015- /O.CON.KPIH.WI.Y.0026.000000T0000Z-120618T0300Z/ /O.CON.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- LOWER SNAKE RIVER PLAIN-LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...POCATELLO... BLACKFOOT...ARCO...CHALLIS...MACKAY 805 PM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...TODAY UNTIL 9 PM MDT AND MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. SOME GUSTS TO AROUND 55 MPH ARE LIKELY. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...AMERICAN FALLS... AND THE FORT HALL RESERVATION. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. ROUGH WATERS ARE LIKELY ON AMERICAN FALLS RESERVOIR AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ IDZ022-023-181015- /O.CON.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 805 PM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...OAKLEY...ROCKLAND...INKOM...MCCAMMON...AND SWAN VALLEY. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
272 WWUS75 KPIH 180303 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 903 PM MDT SUN JUN 17 2012 IDZ017-019>021-032-181200- /O.EXP.KPIH.WI.Y.0026.000000T0000Z-120618T0300Z/ /O.CON.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...IDAHO FALLS... REXBURG...RIGBY...POCATELLO...BLACKFOOT...ARCO...CHALLIS...MACKAY 903 PM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... ...WIND ADVISORY HAS EXPIRED THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH. SOME GUSTS TO AROUND 55 MPH ARE LIKELY. * LOCATIONS INCLUDE...POCATELLO...BLACKFOOT...AMERICAN FALLS...THE FORT HALL RESERVATION...IDAHO FALLS AND REXBURG. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. ROUGH WATERS ARE LIKELY ON AMERICAN FALLS RESERVOIR AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-023-181200- /O.CON.KPIH.WI.Y.0027.120618T1800Z-120619T0300Z/ SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 903 PM MDT SUN JUN 17 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * TIMING...MONDAY FROM NOON TO 9 PM MDT. * WINDS...WEST-SOUTHWEST WINDS AROUND 30 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * LOCATIONS INCLUDE...OAKLEY...ROCKLAND...INKOM...MCCAMMON...AND SWAN VALLEY. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES. DUE TO THE LACK OF RECENT RAINFALL...BLOWING DUST AND LOW VISIBILITY WILL BE POSSIBLE IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...A WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jun 16, 3:18 AM MDT, 10 hours 11 minutes earlier.
Area forecast discussion, Jun 16, 3:18 AM MDT, 10 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 318 AM MDT SAT JUN 16 2012 .SHORT TERM...TODAY THROUGH WEDNESDAY. EXPECT UPPER LEVEL HIGH PRESSURE RIDGING TODAY AND SUNDAY BRINGING DRY CONDITIONS AND WARMER THAN NORMAL TEMPERATURES. SUNDAY THE UPPER LEVEL JET MOVES SOUTH AS A TROUGH MOVES ACROSS THE CANADIAN BORDER. LOOK FOR INCREASED WINDS ACROSS THE AREA SUNDAY BY LATE MORNING LASTING THROUGH THE AFTERNOON PARTICULARLY FOR THE SNAKE RIVER PLAIN. THUS...A LAKE WIND ADVISORY FOR THE AMERICAN FALLS RESERVOIR HAS BEEN ISSUED. LOOK FOR ANOTHER TROUGH TO MOVE EVEN FARTHER SOUTH ON MONDAY WITH GOOD JET SUPPORT. A WIND ADVISORY WILL LIKELY BE NEED MONDAY AFTERNOON FOR THE SNAKE RIVER PLAIN. LOOK FOR SHOWERS AND THUNDERSTORMS MAINLY OVER HIGHER TERRAIN FOR THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. THIS TROUGH WILL DEVELOP INTO A UPPER LEVEL CLOSED LOW MONDAY NIGHT INTO TUESDAY. LOOK FOR CONTINUED SHOWERS OVERNIGHT FOR THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. EXPECT SHOWERS AND THUNDERSTORMS ON TUESDAY AFTERNOON MAINLY ACROSS HIGHER TERRAIN. WEDNESDAY EXPECT LINGERING SHOWERS PARTICULARLY IN THE MORNING ACROSS THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. EXPECT BELOW NORMAL TEMPERATURES MONDAY NIGHT THROUGH WEDNESDAY. .LONG TERM...THURSDAY THROUGH SATURDAY. THURSDAY HIGH PRESSURE RIDGING BUILDS BACK IN ACROSS THE AREA BRINGING BACK DRY CONDITIONS AND WARMER TEMPERATURES. EXPECT NEAR NORMAL TEMPERATURES ON THURSDAY BECOMING ABOVE AVERAGE TEMPERATURES ON FRIDAY AND SATURDAY. WYATT && .AVIATION....A FEW HIGH CLOUDS WERE NOTED DRIFTING OVERHEAD EARLY THIS MORNING AS PACIFIC MOISTURE WAS SPILLING OVER A FLAT RIDGE POSITIONED ACROSS THE NW STATES. THE MODELS WERE SHOWING AN INCREASE IN HIGH LEVEL MOISTURE TODAY THROUGH 12Z SUNDAY AS THE NEXT PAC STORM SYSTEM ADVANCES INTO WRN CANADA SUNDAY MORNING. HUSTON && .FIRE WEATHER...A LOW PRESSURE SYSTEM ROTATING THROUGH THE GULF OF ALASKA WILL SHEAR INTO WRN CANADA SUNDAY MORNING WITH AN INCREASINGLY STRONG STORM TRACK SETTLING OVER THE REGION SUNDAY AFTERNOON AND MONDAY. LOW HUMIDITY AND STRONG WIND GUSTS ARE EXPECTED SUNDAY AND MONDAY AFTERNOON WITH CRITICAL FUEL STATUS IN ZONES 409 AND 412 SUPPORTING A FIRE WEATHER WATCH BELOW 4500 FEET MSL. MOISTURE WILL BE LIMITED TO MAINLY THE IDAHO PANHANDLE AND MONTANA BORDER REGIONS MONDAY SLIPPING A BIT FURTHER SOUTH ACROSS THE CENTRAL MOUNTAINS AND UPPER SNAKE RIVER HIGHLANDS TUESDAY/WEDNESDAY. DRY AND WARMER CONDITIONS FOLLOW THROUGH THE LATTER PORTION OF THE WEEK AS A RIDGE OF HIGH PRESSURE BUILDS ACROSS THE WEST IN ADVANCE OF THE NEXT APPROACHING PACIFIC LOW. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM NOON TO 9 PM MDT SUNDAY IDZ021. FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON IDZ409-412. &&
Hazardous weather outlook, Jun 16, 5:51 AM MDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 551 AM MDT SAT JUN 16 2012 IDZ017-020>022-171200- EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- 551 AM MDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EXPECT STRONGER WINDS ACROSS THE AREA ON SUNDAY. A LAKE WIND ADVISORY FOR THE AMERICAN FALLS RESERVOIR HAS BEEN ISSUED. A RED FLAG WARNING MAY BE NEEDED FOR ZONES 409 AND 412 FOR LOW RELATIVE HUMIDITY AND HIGH WINDS. LOOK FOR A REPEAT OF STRONGER WINDS ACROSS THE AREA ON MONDAY. A WIND ADVISORY MAY BE NEEDED ACROSS THE SNAKE RIVER PLAIN AND SOUTHERN HIGHLANDS. AGAIN A RED FLAG WARNING MAY BE NEEDED FOR ZONES 409 AND 412 FOR LOW RELATIVE HUMIDITY AND HIGH WINDS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ018-019-023>025-031-032-171200- SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 551 AM MDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS ARE POSSIBLE ACROSS HIGHER TERRAIN ON MONDAY AND TUESDAY AFTERNOON. LOOK FOR MUCH COOLER TEMPERATURES ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:03 AM MDT | Lake Wind Advisory | PIH | 9 hr | |
| Jun 16, 1:14 PM MDT | Red Flag Warning | PIH | Bingham, Bonneville, Butte, Clark, Fremont, Jefferson and 4 more | 57 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.